Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By iloerose
Need advice.
  1. #1
    TTM_3 is offline New Member
    Join Date
    Jan 2015
    Posts
    1

    Question Need advice.

    Okay guys I have posted this two times elsewhere with either 1 or no answers depending on the site. So I am hoping someone can please help me out before I completely lose it lol.

    For the past 3 weeks I have been taking Xanax on and off. Up till a week and a half ago I haven't even toched them. My intake for the past week and a half has been like 1mg one day, two days off, 1.5mg the following day, one day off, then 1.5mg the following day, and then 2mg two days after the break. Even on 1.5mg I am starting to barely feel the high I did when I first started out and starting to realize this is a stupid as f*ck drug.

    I've heard some horror stories about stopping cold turkey how people vomit for days, sleepless days, seziures, memory loss, and how it's the worst drug to withdrawal from and longest to recover from. From the amount posting above do you think it's safe to stop cold turkey? I am currently out of the zannies and the guy I get them from doesn't always have them. So I dunno if I would even be able to taper off them. I don't want to go to the doctor since I don't want this stupid life decision on a medical record somewhere. Also I can't afford an addiction doctor to start with.

    Any advice or if I were able to obtain more 1mg pills the best way to start tapering? Thanks. Also that's what I have been taking is the 1mg pills. In the past I have taken 10-20mg oxycontin for a weeks time before (that was 5-9 months ago without issue). I'm about 5'9" and 185# with a decent tolerance to things.

    So far a day off and feel completely fine. What are the chances of anything actually happening to me? Everything I read online is a 50/50 response. Some say even in short term and small dose usages you'll experience seizures and other b.s. like that and you need physician supervision to put you on some other kind of addictive drug. Others say if it's a small dose and only a couple weeks most people are okay.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Stay off. As long as you were on a low dose and not going everyday you should be fine. If you are not already experiencing insomnia, rapid heart rate, feelings of disconnection from reality, brain- zaps or anything else: blurry vision, etc, you should be o.k. The thing you need to take to heart from this is that BENZOS ARE DANGEROUS. They are worse to come off of than any opiate. This is a god- awful drug and WILL make your life miserable in the long term. Benzos in any form take away your will to do things you once found pleasurable, believe me Xanax is one of the worst there is. No need to taper at your point. Getting high on benzos are like looking death in the face.

    Peace,

    Iloerose
    Iwantoff2013 likes this.

  3. #3
    crzyallday is offline New Member
    Join Date
    Jul 2015
    Posts
    4

    Default

    Know u posted this a long time ago but new to site and hope that you have found the answers you needed. As a woman who has had MS since 1985 and consequently over the years taken numerous medications, if you have to work up to (think they call that triate) the dosage they want you on, then always, always triate down. Recently had to do that for one med wanted to go off of. Did it on my own (not recommended). If you can't talk to your doctor about coming off the medicine, research it online and on forums rather than experience withdrawal. God bless you.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22